# SDR BSYA2011010

- Difficulty date: February 17, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N35551
- Make and model: Piper PA-31-350
- Aircraft serial: 8052063
- Aircraft time: 15,590 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Condition: Defective
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER FLYING FOR ABOUT ONE HOUR AIRCRAFT RETURNED TO STP AND REPORTED RIGHT ENGINE RUNNING HOT.  MAINTENANCE REMOVED AND REPLACED ALL SPARK PLUGS AND ADJUSTED MAGNETO TIMING OPS CHECKS GOOD.
